Abstract separation of variables
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a1,
author = {Dzh. \`E. Allakhverdiev and R. M. Dzhabarzade},
title = {Abstract separation of variables},
journal = {Doklady Akademii Nauk},
pages = {269--271},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a1/}
}
Dzh. È. Allakhverdiev; R. M. Dzhabarzade. Abstract separation of variables. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 269-271. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a1/